MAUDE Adverse Event Report: Bolton Medical, Inc. Relay Pro Thoracic Stent-Graft System; stent, endovascular graft, aortic

Bolton Medical, Inc. Relay Pro Thoracic Stent-Graft System; stent, endovascular graft, aortic
Catalog Number 28-M4-34-200-34U
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction

Brand Name
Relay Pro Thoracic Stent-Graft System
Common Device Name
stent, endovascular graft, aortic
Manufacturer (Section D)
Bolton Medical, Inc.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
+1(954)838-9699
MDR Report Key50908445
Report Number2247858-2026-00159
Device Sequence Number6121003
Product Code MIH
UDI-Device Identifier00843576149915
UDI-Public00843576149915
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number28-M4-34-200-34U
Device Lot Number0001711478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale